# SDR 2004UALA00646

- Difficulty date: July 7, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 39,512 hours, 14,548 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT BS 1681 RBL 45-60 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED A REPAIR ANGLE SPLICE.
